# SDR SWAA2021070689048

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 9,614 hours, 21,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING OVERHEAD EMEGENCY LIGHT LENS DAMAGED / R&R OVERWING OVERHEAD EMG LIGHT ASSY; OPS GOOD PER 33-51-00
